# SDR DALA2015012100424

- Difficulty date: January 17, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N944DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53558
- Aircraft time: 35,364 hours, 30,996 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 218
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT FUSELAGE SKIN DENTED AND RIVETS STRESSED, BS 218, L18R.  REPAIRED SKIN IAW SRM 53-30-01, FIG 8B.
